# SDR SWAA2024041060399

- Difficulty date: March 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl40-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM UPPER SURFACE STA 986.5 RBL 40'- 44'<[01] REMOVED CORROSION AT MAIN AFT WET AREA FLOOR BEAM UPPER SURFACE STA 986.5 RBL 40'- 44' SRM 51-10-02-0G-0  ORIGINAL MATERIAL 0.150'; REMAINING MATERIAL 0.136'; REMOVED MATERIAL 0.014'. REWORKED AREA IS OUT OF LIMITS REF SRM 53-70-51-1A  THIS CARD WILL BE ACCOMPLISHED WITH CARD TTG8Q00S0AHJ;[02] VERIFIED STEP # 1
